# SDR UPS07649543

- Difficulty date: March 23, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST CENTER HYDRAULIC PRESSURE WHILE ENROUTE. FLIGHT CREW FOLLOWED AOM CHECKLIST AND CONTINUED TO OAK. DECLARED EMERGENCY. A/C TAXIED TO GATE UNDER OWN POWER.  ACCOMPLISHED OPERATIONAL TEST OF CENTER HYDRAULIC SYSTEM PER B767 MM 29-11-00-5. NO FAULTS NOTED. CHANGED CENTER SYSTEM AND ADP PRESSURE SWITCHES PER B767 MM 29-31-01-4. EICAS MSG CLEARED.
